Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxel withdrawl

Posted by Carmen on December 14, 1999, at 12:15:15

In reply to Re: Paxel withdrawl, posted by is this mike stone? on December 14, 1999, at 3:01:29

> > I have been on Paxel about 11 months (I was diagnosed with dysthimia and reached a knew low after my separation and later divorce). I am currently in a new job and relationship (both much better than before). I was fustrated with sexual side effects of Paxel (and noticed that 30mg wasn't working as well as it had). Anyway, I thought about switching to Serzone and decided to go off the Paxel completely before switching just to see if given my new life circumstances (and a 18 months of therapy) if I could live without any antidepressents.
> >
> > My main complaint (and question) is that I have tapered from 30mg down to nothing over 12 days and I am now in my 4th day w/o any Paxel. I am dizzy and "spacey" feeling and still have trouble sleeping (which was a problem all along with the Paxel). Are these withdrawl symptoms normal? How long will they last?
> >
> > Thanks!
> >
> > Mike

Mike. I was on Paxil for 2 yr. w/great results until I hit a manic phase. Dr. thought it might be drug-related, so had me come of Paxil rather quickly. I was very uncomfortable in the manic phase. But I experienced terrible side-affects. Same as you besides I couldn't take hardly any mental stimulation such as TV or driving the car or bright lights. I spent my life for 5 wks. in a dark, quiet room and my husband took me to the dr. for my visits. I had to use a wheel chair for 3 of those visits. The Dr. still insisted it was med related esp. coming off the Paxil quickly. I suggest as he did to try to go up on your dose to where you feel comfortable and slowly over a longer period of time reduce your dose. I had terrible insomnia too. Interesting to hear of your common complaints. Had any of these other ones? I'm now on Neurontin to even out my moods. Carmen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carmen thread:5083